# SDR DALA2021101306321

- Difficulty date: October 8, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 64,308 hours, 20,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 5812 L CEN ENTRY DOOR EICAS CAUTION AFTER LANDING. CORRECTIVE ACTION: FOUND 2L DOOR SENSOR SWITCH ROD CHIPPED. REPLACED CAM FOLLOWER BEARING AND ADJ. ROD PLUNGER PER B757 IPC 52-71-00. RE-RIGGED SENSOR S10095 & ALL CK'S GOOD. (8108862)
